Shin Min Kang, Weili Wang, "Common periodic points for a class of continuous commuting mappings on an interval", International Journal of Mathematics and Mathematical Sciences, vol. 2003, Article ID 368794, 4 pages, 2003. https://doi.org/10.1155/S016117120320435X
Common periodic points for a class of continuous commuting mappings on an interval
The existence of common periodic points for a family of continuous commuting self-mappings on an interval is proved and two illustrative examples are given in support of our theorem and definition.
Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.